Post
GoAskBetty GoAskBetty 18-21, F 7 Answers Sep 19, 2013 in EP

Your Response

Cancel

Pills usually build up in the organs and is rarely will benefit you, even if it is a suicide attempt, most fail but organ damage is done. Depending on the pills and the condition of your body, you will probably just get constipated, dehydrated, and feel laggy for a while. If it's for pain, you will need to dry out for a couple of weeks if you use too many in a day since (besides above factors) you will be growing a tolerance for them and they will work less but do just as much damage to your body and some can stay in your systems for quite a while which also means it can affect a pregnancy or breast milk as well as hormones.

Best Answer

It would probably make you very sick, like food poisoning.

Best Answer

I would say this depends largely on the type of pills you took...



If we're talking about laxatives, for example, and you took a lot of them yesterday, then the worst is probably behind you now, no pun intended.



Buuuuut I guess this is about suicide, right? Message me if you want to talk. I can't help but I'll listen for a bit.

Best Answer

Well that would depend wouldn't it ?

Best Answer

Related Questions